Grandes et moyennes déviations pour les marches aléatoires
Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque no. 68  (1979), p. 53-71
@incollection{AST_1979__68__53_0,
     author = {Picard, D. and Deshayes, J.},
     title = {Grandes et moyennes d\'eviations pour les marches al\'eatoires},
     booktitle = {Grandes d\'eviations et applications statistiques (S\'eminaire Orsay 1977-1978)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {68},
     year = {1979},
     pages = {53-71},
     zbl = {0436.60025},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1979__68__53_0}
}
Picard, D.; Deshayes, J. Grandes et moyennes déviations pour les marches aléatoires, in Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque, no. 68 (1979), pp. 53-71. http://www.numdam.org/item/AST_1979__68__53_0/

[1] - J. Bretagnolle : Séminaire 1977-78 d'ORSAY, chap. III

[2] - A. A. Borovkov: « Boundary value problems for random walks and large Deviations ». Theory of Probability and applications (1967). | Zbl 0178.20004

[3] - A. A. Mogulskii : « Large deviations for trajectories of multi dimensional random walks » Theory of Probability and applications (1976). | Zbl 0366.60031

[4] - W. Feller : « An introduction to probability theory and its applications » Wiley - tome II - chapitre 16. | Zbl 0155.23101

[5] - Billignsley : « Convergence of probability measures » Wiley, page 69. | MR 233396 | Zbl 0944.60003

[6] - P. Bartfai : « Connections between the convex analysis and the theory of large deviations ». Preprint of the Mathematical Institute of Hungarian academy of sciences. n° 2/ 1977.

[7] - R. Azencott : « Grandes déviations : théorèmes à la Cramer-Chernoff et petites perturbations de systèmes dynamiques » Cours de l'Ecole d'Eté de Saint-Flour, 1978 (à paraître).